• my cat was just diagnosed with cancer in his stomach. He was given Prednislone, anti nausea meds and something for stomach acid. I was told he was getting an appetite stimulant. He's been on meds for two days now and it seems like his condition is worse. He's super lethargic, still not eating on his own and hiding. I know he's sick but he seems worse now since he's been on the medications.

    Hi Jill,
    I recommend that you call and talk to your local veterinarian about these concerns. The worsening after starting the medications is something that your vet needs to know about. This can mean that he needs a change in medications or medication dosages. The exact next steps needed will depend on a few different factors including his overall symptoms, the dosages of medications that he is on, and his overall medical history. Your vet knows your pet and they will be able to give you the best answer on what else is needed for him.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Other Concerns

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.